# SDR SWAA083703

- Difficulty date: July 4, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 47,873 hours, 40,691 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546528
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE FRAME SHEAR TIE CORRODED AT BS 380, LBL 5.  REPAIRED SHEAR TIE PER SRM.
